# SDR 96FDEA00171

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fail-Safe Chord
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FAIL-SAFE CHORD BS 804.5 AT FASTENERS THROUGH STR 14L.  CUT OUT DAMAGED, FABRICATED PART, DRILLED, DEBURRED, ALODINED, PRIMED AND FASTENED INTO PLACE PER FEDEX SRM 51-40-3.
